I think that it is apparent that us girls coming off the pill who's acne has returned, had acne before the pill, and during the pill, it did wonders for our skin, cleared it while using it, so when we come off of it, and our body is returned to its "natural" state, i.e. acne, we aren't used to it and need to get used to controlling it once again.
Soooo a little update, I have been off the pill for 2.5 months. I honestly don't think I will ever touch chemical hormones ever again (if I absolutely have to, it will be a low dose pill for sure)...
The pill I was on was creating an "estrogen dominance" in my body. My liver was overworked. I'm trying to get back to a healthy, natural state. My acne is still bad after stopping the BCP, not going to lie. It is around my mouth area, a lot of cysts. Big cysts. I am starting back on Minocycline to control it. I have had great results with antibiotics in the past..and my acne responds immediately after taking it.
The estrogen dominance from taking the BCP was causing a lot of problems for me. I still have my sun allegry/eczema on my right hand although I've learned to control it with applying an SPF 50 on it. After these 2.5 months, I can tan way better. I am no longer burned within a few hours of being in the sun. I feel better...my libido is increased tenfold....starting to regret being on birth control pills all these years. My prime years 18-19-20-21...it totally changed me as a person...no sex drive whatsoever...but yea..we can only learn..
I wanted to mention to you all still on BCP, to be careful of estrogen dominance. If your body does not like the added estrogen that you are taking from the BCP, it will respond. (your estrogen levels are too high) It will mainly affect those who are on the BCP for more than a few years or who are on high dose or normal dose pills. ED can be mild, or severe in some cases and symptoms include-
"ESTROGEN DOMINANCE SYMPTOMS
The symptoms and conditions associated with estrogen dominance are:
Acceleration of the aging process
Allergies, including asthma, hives, rashes, sinus congestion
Autoimmune disorders such as lupus erythematosis and thyroiditis, and possibly Sjoegren's disease
Cold hands and feet as a symptom of thyroid dysfunction
Decreased sex drive
Depression with anxiety or agitation
Early onset of menstruation
Endometrial (uterine) cancer
Fat gain, especially around the abdomen, hips and thighs
Increased blood clotting (increasing risk of strokes)
Irregular menstrual periods
Premenopausal bone loss
Prostate cancer (men only)
Thyroid dysfunction mimicking hypothyroidism
Water retention, bloating
JUST BE WARY AND MONITOR YOUR BODY....
be very careful with BCP, it is a strong potent chemical!! I just cringe to think, If I stayed on the pill for a few more years, what more severe problems I could have encountered.....scary..
Edited by calichick01, 13 September 2011 - 05:48 AM.